Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 10, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at May 15, 2011, 10:46 AM CDT for Starr County, Zapata County, Texas. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2011, 10:46 AM CDT (15:46 UTC)
- Expired
- May 15, 2011, 11:15 AM CDT
- In force
- 29 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
Counties Starr County, TX, Zapata County, TX
The radar
The Corpus Christi radar (KCRP), 195 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 10:47 AM CDT | HAIL 0.75 | Zapata, TX | ZAPATA COUNTY FIRE DEPARTMENT REPORTS MUCH DIME SIZED HAIL IN CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 3.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1572 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
374
WUUS54 KBRO 151546
SVRBRO
TXC427-505-151615-
/O.NEW.KBRO.SV.W.0010.110515T1546Z-110515T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1046 AM CDT SUN MAY 15 2011
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN STARR COUNTY IN DEEP SOUTH TEXAS.
SOUTHERN ZAPATA COUNTY IN DEEP SOUTH TEXAS.
* UNTIL 1115 AM CDT
* AT 1044 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...OVER
ZAPATA...MOVING SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ZAPATA.
ALEJANDRENAS.
LOPENO.
SAN CARLOS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN WIND GUSTS OF 60 MPH OR HIGHER...AND
HAIL THE SIZE OF QUARTERS OR LARGER. MOVE TO A PLACE OF SAFETY.
QUARTER SIZE HAIL IS LIKELY. MOVE INDOORS IMMEDIATELY.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2702 9931 2682 9895 2679 9895 2679 9888
2674 9879 2655 9893 2675 9925 2679 9925
2682 9927 2684 9927 2686 9929 2687 9933
2691 9933 2693 9937
TIME...MOT...LOC 1544Z 304DEG 40KT 2688 9926
$$
542 follow-up statements
982
WWUS54 KBRO 151554
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1054 AM CDT SUN MAY 15 2011
TXC427-505-151615-
/O.CON.KBRO.SV.W.0010.000000T0000Z-110515T1615Z/
STARR-ZAPATA-
1054 AM CDT SUN MAY 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR SOUTHERN ZAPATA AND NORTHWESTERN STARR COUNTIES...
AT 1052 AM CDT...LAW ENFORCEMENT OFFICIALS REPORTED DIME SIZED HAIL
FALLING IN THE CITY OF ZAPATA.
NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THE SEVERE
THUNDERSTORM NOW 3 MILES SOUTHEAST OF ZAPATA...MOVING SOUTHEAST AT
45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BLACK BASS.
ALEJANDRENAS.
LOPENO.
SAN CARLOS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2702 9931 2682 9895 2679 9895 2679 9888
2674 9879 2655 9893 2675 9925 2679 9925
2682 9927 2684 9927 2686 9929 2687 9933
2691 9933 2693 9937
TIME...MOT...LOC 1552Z 304DEG 40KT 2683 9918
$$
54988
WWUS54 KBRO 151612
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1112 AM CDT SUN MAY 15 2011
TXC427-505-151622-
/O.EXP.KBRO.SV.W.0010.000000T0000Z-110515T1615Z/
STARR-ZAPATA-
1112 AM CDT SUN MAY 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ZAPATA AND
NORTHWESTERN STARR COUNTIES WILL EXPIRE AT 1115 AM CDT...
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
THOUGH THE SEVERE THUNDERSTORM WARNING WILL SOON EXPIRE...DOPPLER
RADAR AND OTHER CONDITIONS SUGGEST THAT ANOTHER WARNING MAY BE ISSUED
FOR THE AREA. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA
FOR DETAILS.
LAT...LON 2702 9931 2682 9895 2679 9895 2679 9888
2674 9879 2655 9893 2675 9925 2679 9925
2682 9927 2684 9927 2686 9929 2687 9933
2691 9933 2693 9937
TIME...MOT...LOC 1612Z 304DEG 40KT 2670 9897
$$
54What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 10:15 AM CDT, 31 minutes earlier.
Area forecast discussion, May 15, 10:15 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1015 AM CDT SUN MAY 15 2011 .DISCUSSION...SEE THE MARINE SECTION BELOW FOR THE UPDATED DISCUSSION ON THE FORECAST. && .MARINE...ADDED SLIGHT CHC FOR ISOLATED SHOWER OR THUNDERSTORM FOR THE REMAINDER OF THE MORNING FOR OUR NORTHERN MARINE ZONES BASED ON RADAR TRENDS THIS MRNG AND ANTICIPATED EVOLUTION OF ONGOING SHOWERS AND THUNDERSTORMS ACROSS NORTHERN COUNTIES OF DEEP SOUTH TEXAS. ANTICIPATE ACTIVITY SHOULD DIMINISH WITH TIME AS IT MOVES EASTWARD INTO A MORE STABLE ENVIRONMENT. LOCALLY HEAVY DOWNPOURS WITH ISOLATED CLOUD TO SURFACE LIGHTNING WILL BE THE MAIN THREATS THRU MIDDAY. && .PREV DISCUSSION... /ISSUED 820 AM CDT SUN MAY 15 2011/ DISCUSSION...HAVE UPDATED THE MORNING FORECAST TO INCLUDE THE MENTION OF ISOLATED SHOWERS AND THUNDERSTORMS TO INLAND AREAS. RADAR IMAGERY THIS MRNG INDICATE DEVELOPMENT OF SHOWERS ACROSS NE MEXICO WEST OF ZAPATA AND STARR COUNTIES AND PUSHING EWD. RADAR ALSO NOTED A COUPLE OF AREAS OF STRONGER CONV ACROSS NORTHERN TULIPS AND TO THE NW NEAR LAREDO IN WEBB COUNTY. THE THUNDERSTORM ACTIVITY IN TULIPS WILL REMAIN SOUTH AS TRENDS SHOW MOVEMENT SEWD. SIMILAR MOVEMENT WITH THUNDERSTORMS NEAR LAREDO WHICH WOULD HAVE A CHANCE AT MOVING INTO OUR NORTHERN COUNTIES OF JIM HOGG...BROOKS AND KENEDY IF IT HOLDS TOGETHER. FEELING THERE IS ENOUGH CHANCE TO ADDED ISOLATED WORDING FOR THE REMAINDER OF THE MRNG. ALSO...ADJUSTED CLOUD COVER THRU THIS AFTN BASED ON PCPN CHANGES AND LEFTOVER CLOUD COVER FROM CONV PERSISTING THRU THE DAY. WEAK UPPER S/W ENERGY RIDING OVER THE TOP OF THE RIDGE CENTERED IN MEXICO IS PRODUCING THIS ACTIVITY. THE SHOWERS/TSTMS WILL HAVE A TOUGH TIME HOLDING TOGETHER BEYOND LATE THIS MRNG AS RIDGE WILL CONTINUE TO BUILD NORTH AND EAST THIS AFTERNOON INCREASING THE SUBSIDENCE. LOCALES FARTHER WEST AND NORTH IN OUR CWA WILL STAND THE BEST SHOT AT SEEING PASSING PCPN. PREV DISCUSSION... /ISSUED 653 AM CDT SUN MAY 15 2011/ DISCUSSION...SEE THE AVIATION SECTION BELOW FOR THE UPDATED DISCUSSION ON THE 12Z TAF PACKAGE. AVIATION...THE 3 LOCAL TAF SITES REPORTED PARTLY TO MOSTLY CLOUDY SKIES WITH LIGHT WINDS AT 11Z THIS MRNG. SATELLITE IMAGES AND SURFACE OBSERVATIONS INDICATE MOSTLY HIGH CLOUDS ACROSS THE CWA. CEILINGS WERE AROUND 7000FT AT KAPY TO 10000FT AT KHRL. THE MID TO HIGH CLOUDS ARE ANTICIPATED TO PERSIST THRU THE DAYTIME HRS TODAY. HOWEVER...EXPECT VFR CONDITIONS TO PREVAIL TODAY THROUGH TONIGHT AS A 500MB RIDGE ACROSS NORTHERN MEXICO MOVES EASTWARD THIS AFTERNOON ALLOWING SUBSIDENCE TO INCREASE ACROSS DEEP SOUTH TX. IN ADDITION...HIGH PRESSURE ACROSS THE CENTRAL UNITED STATES WILL CONTINUE TO BUILD SOUTHWARD INTO THE LOWER RIO GRANDE VALLEY. PREV DISCUSSION... /ISSUED 412 AM CDT SUN MAY 15 2011/ SHORT TERM /TODAY THROUGH MONDAY/...500MB RIDGE ACROSS NORTHERN MEXICO AND THE SOUTHWEST UNITED STATES WILL MOVE EASTWARD TONIGHT INTO MONDAY. SUBSIDENCE ACROSS THE RIO GRANDE PLAINS WILL INCREASE AS A RESULT WITH SURFACE HIGH PRESSURE ACROSS SOUTH CENTRAL CANADA AND THE NORTHERN PLAINS BUILDS SOUTHWARD ACROSS THE CENTRAL UNITED STATES. EASTERLY FLOW ACROSS DEEP SOUTH TEXAS TODAY THROUGH MONDAY WILL PROVIDE NEAR NORMAL TEMPERATURES FOR HIGHS TODAY AND MONDAY WITH SLIGHTLY BELOW TEMPS FOR LOWS ACROSS THE LOWER RIO GRANDE VALLEY TONIGHT. LONG TERM /MONDAY NIGHT THROUGH SATURDAY...DEEP SOUTH TEXAS WEATHER WILL CONTINUE TO UNDER CONTROL OF AN UPPER RIDGE MOST OF THE LONG TERM. WITH THE REMAINDER OF THE COUNTRY DOMINATED BY TWO BROAD AND DEEP UPPER TROUGHS. EARLY IN THE LONG TERM PERIOD SOUTHEAST WINDS TO BEGIN PUMPING GULF MOISTURE BACK INTO THE REGION RAISING HUMIDITY TO THE UNCOMFORTABLE LEVELS. TEMPERATURES TOO TO INCH THEIR WAY BACK ABOVE NORMAL BUT DAY TIME CLOUDINESS MAY KEEP TEMPERATURES FROM GOING TO FAR ABOVE NORMAL. WARMING OVERNIGHT LOWS WILL BE THE MOST NOTICEABLE. THE UPPER RIDGE DOES WEAKEN TEMPORARILY OR SHIFTS EAST THURSDAY AND FRIDAY AS THE WESTERN TROUGH MOVES INTO THE ROCKIES. THIS MIGHT OPEN THE DOOR FOR A SLIGHT CHANCE OF CONVECTION OVER PORTIONS OF THE CWA. MOST OF THE ACTIVITY WILL BE ASSOCIATED WITH A SURFACE TROUGH OR DRYLINE OUT WEST. IT IS TOO FAR OUT TO SEE ANY SIGNIFICANT SHORTWAVE THAT MIGHT HELP INCREASE THE SHOWER ACTIVITY SO WILL KEEP POPS RATHER LOW AND MAINLY NORTH AND WEST. FOR THE REMAINDER OF THE LONG PERIOD THE SUBTROPICAL RIDGE BUILDS NORTH FROM MEXICO WITH DAYTIME TEMPERATURES TO CLIMB ABOVE NORMAL ESPECIALLY OUT WEST. RAIN CHANCES ALSO TREND TO NIL AS SUBSIDENCE INCREASES. NOT CONFIDENT TO ADD STREAMER SHOWERS THIS FAR OUT BUT WITH SEA SURFACE TEMPERATURES NEARING 80 WE COULD SEE SOME ANYTIME. MARINE...TODAY THROUGH MONDAY...SEAS WERE NEAR 2 FEET WITH EAST-NORTHEAST WINDS NEAR 6 KNOTS AT BUOY020 EARLY THIS MORNING. LIGHT TO MODERATE EAST WINDS WILL PREVAIL ACROSS THE COASTAL WATERS TODAY AS HIGH PRESSURE PREVAILS ACROSS THE STATE. THE SURFACE RIDGE WILL MOVE LITTLE TONIGHT AND REINFORCING SHOT OF HIGH PRESSURE IS PROGGED TO BUILD INTO SOUTH TEXAS MONDAY. LIGHT EAST WINDS TONIGHT WILL BACK TO THE NORTHEAST AND INCREASE SLIGHTLY MONDAY AS A RESULT. MONDAY NIGHT THROUGH THURSDAY...SOUTHEAST WINDS TO BEGIN TO INCREASE THE LATTER HALF OF THE LONGER TERM PERIOD. PRESSURE GRADIENT TO STRENGTHEN AS BROAD LOW PRESSURE MOVES INTO THE ROCKIES AND LOWER PRESSURE OVER WEST TEXAS BEGINS TO INTERACT WITH HIGH PRESSURE SPREADING ACROSS THE GULF. SMALL CRAFT ADVISORIES MAY BECOME NECESSARY WEDNESDAY AND THURSDAY AS THE GRADIENT BECOMES THE STRONGEST AND SEAS BUILD AS THE FETCH AND DURATION OF THE SOUTHEAST FLOW INCREASES. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 83 67 84 67 / 20 10 0 10 BROWNSVILLE 86 66 86 67 / 20 10 10 10 HARLINGEN 87 66 87 64 / 20 10 10 10 MCALLEN 88 69 89 66 / 20 10 10 10 RIO GRANDE CITY 89 69 89 67 / 20 10 10 10 SOUTH PADRE ISLAND 77 70 80 71 / 10 10 0 10 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE UPDATED MARINE...VIPOND-57
Hazardous weather outlook, May 15, 10:32 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1032 AM CDT SUN MAY 15 2011 TXZ248>257-161100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 1032 AM CDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF ZAPATA...JIM HOGG...BROOKS AND KENEDY COUNTIES THROUGH MIDDAY TODAY. HEAVY RAINFALL...GUSTY WINDS...SOME SMALL HAIL ALONG WITH OCCASIONAL CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AN ELEVATED RISK FOR RIP CURRENTS WILL BE POSSIBLE BY TUESDAY AND PERSIST THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-161100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1032 AM CDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH MIDDAY ACROSS NORTHERN PORTIONS OF THE LAGUNA MADRE AS WELL AS NORTHERN PORTIONS OF THE LOWER TEXAS COAST GULF OF MEXICO WATERS. LOCALLY HEAVY DOWNPOURS ALONG WITH GUSTY WINDS AND HIGHER SEAS WILL RESULT FROM THE STRONGEST ACTIVITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE ACROSS ALL OR PORTIONS OF THE LOWER TEXAS COASTAL WATERS BY TUESDAY AND PERSIST THROUGH THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 15, 8:58 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 858 AM CDT SUN MAY 15 2011 TXZ249-151500- JIM HOGG- 858 AM CDT SUN MAY 15 2011 ...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM... A STRONG THUNDERSTORM...MOVING SOUTHEAST AT 35 MPH...WILL APPROACH AND MOVE THROUGH THE HEBBRONVILLE AREA UNTIL 1000 AM CDT. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. RAINFALL RATES OF 1 INCH PER HOUR ARE EXPECTED. 54
Special weather statement, May 15, 10:24 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 1024 AM CDT SUN MAY 15 2011 TXZ248-151615- ZAPATA- 1024 AM CDT SUN MAY 15 2011 ...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM APPROACHING SAN YGNACIO IN ZAPATA COUNTY... A STRONG THUNDERSTORM...MOVING SOUTHEAST AT 35 MPH...WILL APPROACH AND MOVE THROUGH OR NEAR SAN YGNACIO...LAS PALMAS...FALCON SHORES... ZAPATA AND ALEJANDRENAS...THROUGH 1115 AM CDT. GUSTY WINDS UP TO 40 MPH WILL OCCUR. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. DIME SIZE HAIL IS EXPECTED. RAINFALL RATES OF 1 INCH PER HOUR ARE EXPECTED. 54
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:22 PM CDT | Severe Thunderstorm Warning | BRO | Willacy | 53 min |
| May 15, 4:08 PM CDT | Special Marine Warning | BRO | 52 min | |
| May 15, 5:09 PM CDT | Severe Thunderstorm Warning | BRO | Willacy | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.